Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My penis is not laying up. I have a bad habit of chewing tobacco .

Hello doctor plz help me out, I am santos 29 years old male,Since from 2 years my penies is not laying up strongly.I use to masturbate once a week at that time within a second my sperm comes again in a next week Some times i try to erect my penies in to my pillow hole, but am not able to do it because of my weak smooth penies......... But one thing since from age 19 yrs i started chewing tobacco gutkha.Recently one month back i have completly stopped chewing it.But i drink daily 1 beer till today (continue since 2 yeras)........... Plz give me some sugestion doctor do the needful.......... if u suggest me,i like to meet doctor if its necessary.. Thanks
Asked On : Tue, 19 Oct 2010
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Alcohol is known for giving impotency.
Problem of erection may be due to alcohol.
Quit alcohol and you mat be alright.
Nothing to worry,this problem for short time.
Ok and bye.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor